# SDR SWAA073515

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 64,921 hours, 55,745 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Actuator
- Part number: 6544825
- Part serial: 8954
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT IND CYCLED GEAR HANDLE AND LIGHT IND WENT AWAY.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
